Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had ovarian cyst which was removed. Taken femilon. Currently on depo provera injection. No periods. What could be the cause?

madam iam unmarried. in the year 2011 i took femilon because i have overian cyst .on october doctor made an operation and remove the cyst.october to april i put depo provera injection . dec 27,2012 is my marriage and now itself no periods at doubt is any problem will come after my marriage or delay of birth...iam confused madam pls give a answer
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Bindu,
Thanks for writing in.
While depo-provera, it is possible that you may not have your cycle altogether for 12-18 months. However, in the long term, it does not affect your fertility. There will be no problem after your marriage as sooner or later, you would be getting your period.
Hope this helps
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor